# SDR RAIA201801280001

- Difficulty date: January 28, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,385 hours, 38,582 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK WARNING IN FLIGHT. FOUND A BROKEN O-RING AT DUCT JOINT 14.   R & R O-RING.  OPS CHECKED GOOD.
